Izvestiya Akademii Nauk SSSR. Seriya Matematicheskaya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1952, Volume 16, Issue 6, Pages 537–562 (Mi izv3400)  

Investigation of a class of differential equations with doubly periodic coefficients

N. S. Koshlyakov


Full text: PDF file (1981 kB)

Bibliographic databases:
Received: 21.03.1952

Citation: N. S. Koshlyakov, “Investigation of a class of differential equations with doubly periodic coefficients”, Izv. Akad. Nauk SSSR Ser. Mat., 16:6 (1952), 537–562

Citation in format AMSBIB
\Bibitem{Kos52}
\by N.~S.~Koshlyakov
\paper Investigation of a class of differential equations with doubly periodic coefficients
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1952
\vol 16
\issue 6
\pages 537--562
\mathnet{http://mi.mathnet.ru/izv3400}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=53325}
\zmath{https://zbmath.org/?q=an:0047.30902}


Linking options:
  • http://mi.mathnet.ru/eng/izv3400
  • http://mi.mathnet.ru/eng/izv/v16/i6/p537

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:149
    Full text:66
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021